# SDR FDEA202109162317

- Difficulty date: September 16, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 60,721 hours, 39,439 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Annunciator
- Part number: 4346741043320
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PDIS  934     32-60  1456     16SEP21  MEM  OPEN  U  ON FINAL 36R KMEM AT 1300 AGL 150 KIAS WITH GEAR  LEVER - DOWN RIGHT MAIN NO INDICATION, LEFT MAIN  AND NOSE GEAR- DOWN/ GREEN.  RAN QRH  USED ALT GEAR EXTENSION. ALL 3 GEAR-  DOWN/ GREEN. LANDED WITHOUT INCIDENT   FACT 16SEP21 06:52   MEM                                                                 REMOVED AND REPLACED THE RIGHT MAIN LANDING GEAR                                  INDICATION LIGHT ANNUNCIATOR REF B757 AMM                                         33-16-02-2.  MANUFACTURER IS KORRY.  MPN                                          434-674-1043-3207.  OPS CHECKS GOOD.  CHECKED THE                                 PSEU REF B757 FIM 32-09 FAULT TREE 802.  NO FAULTS                                FOUND.  PERFORMED GVI OF THE RIGHT MAIN LANDING                                   GEAR WITH NO DEFECTS NOTED.  A/C OK FOR SERVICE.
